# SDR GTIA010043

- Difficulty date: February 23, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 4913354501
- Condition: Separated
- Location: Aft
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DCA - FLT 72 - TAILCONE FELL OFF DURING LANDING.  REMOVED AND REPLACED TAILCONE IAW MM 53-50-3, OPS CHECK NORMAL.  (M)
